KOPS - The Institutional Repository of the University of Konstanz

Convergence of lattice Boltzmann methods for Navier-Stokes flows in periodic and bounded domains

Convergence of lattice Boltzmann methods for Navier-Stokes flows in periodic and bounded domains

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

JUNK, Michael, Zhaoxia YANG, 2009. Convergence of lattice Boltzmann methods for Navier-Stokes flows in periodic and bounded domains. In: Numerische Mathematik. 112(1), pp. 65-87. Available under: doi: 10.1007/s00211-008-0196-0

@article{Junk2009Conve-827, title={Convergence of lattice Boltzmann methods for Navier-Stokes flows in periodic and bounded domains}, year={2009}, doi={10.1007/s00211-008-0196-0}, number={1}, volume={112}, journal={Numerische Mathematik}, pages={65--87}, author={Junk, Michael and Yang, Zhaoxia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/827"> <dcterms:issued>2009</dcterms:issued> <dcterms:abstract xml:lang="eng">Combining an asymptotic analysis of the lattice Boltzmann method with a stability estimate, we are able to prove some convergence results which establish a strict relation to the incompressible Navier-Stokes equation. The proof applies to the lattice Boltzmann method in the case of periodic domains and for specific bounded domains if the Dirichlet boundary condition is realized with the bounce back rule.</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <dc:contributor>Junk, Michael</dc:contributor> <dc:contributor>Yang, Zhaoxia</dc:contributor> <dc:creator>Yang, Zhaoxia</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:49:01Z</dcterms:available> <dcterms:bibliographicCitation>Publ. in: Numerische Mathematik 112 (2009), 1, pp. 65-87</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/827"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:49:01Z</dc:date> <dcterms:title>Convergence of lattice Boltzmann methods for Navier-Stokes flows in periodic and bounded domains</dcterms:title> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="https://kops.uni-konstanz.de/page/termsofuse"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Junk, Michael</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account